Alert archive / Nevada / Freeze Warnings in 2011
Freeze Warning 3, NWS Las Vegas, NV
NWS Las Vegas, NV issued this freeze warning at Dec 6, 2011, 2:26 PM PST for Clark County, Nevada; San Bernardino County, California; Mohave County, Arizona. It took effect at Dec 6, 2011, 8:27 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2011, 2:26 PM PST (22:26 UTC)
- In effect from
- Dec 6, 2011, 8:27 PM PST
- Expired
- Dec 7, 2011, 8:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2456 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
130 WWUS75 KVEF 062226 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 226 PM PST TUE DEC 6 2011 ...FIRST FREEZE OF THE SEASON TONIGHT THROUGH EARLY WEDNESDAY FOR MOST OF THE COLORADO RIVER VALLEY... AZZ002-036-CAZ527-NVZ021-070900- /O.UPG.KVEF.FZ.A.0003.111207T0600Z-111207T1400Z/ /O.NEW.KVEF.FZ.W.0003.111207T0800Z-111207T1500Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 226 PM PST TUE DEC 6 2011 /326 PM MST TUE DEC 6 2011/ ...FREEZE WARNING IN EFFECT FROM MIDNIGHT PST /1 AM MST/ TONIGHT TO 7 AM PST /8 AM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT PST /1 AM MST/ TONIGHT TO 7 AM PST /8 AM MST/ WEDNESDAY FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE AND THE COLORADO RIVER VALLEY OF FAR EASTERN SAN BERNARDINO COUNTY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * EXPECTED TEMPERATURES: 26 TO 33 DEGREES. * GREATEST IMPACT AREAS: OVERTON BEACH...CALVILLE BAY...BOULDER BEACH...WILLOW BEACH...COTTONWOOD COVE...LAUGHLIN/BULLHEAD CITY...NEEDLES AND LAKE HAVASU CITY. * WINDS: LIGHT AND VARIABLE...EXCEPT LOCALLY UP TO 10 MPH BELOW HOOVER DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PIERCE
4 follow-up statements
581 WWUS75 KVEF 070427 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 827 PM PST TUE DEC 6 2011 ...FIRST FREEZE OF THE SEASON TONIGHT THROUGH EARLY WEDNESDAY FOR MOST OF THE COLORADO RIVER VALLEY... ...HARD FREEZE POSSIBLE IN OUTLYING AREAS OF THE LAS VEGAS VALLEY OVERNIGHT... NVZ020-071500- /O.EXB.KVEF.FZ.W.0003.111207T0427Z-111207T1500Z/ LAS VEGAS VALLEY- INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON... BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS... BLUE DIAMOND 827 PM PST TUE DEC 6 2011 ...FREEZE WARNING IN EFFECT UNTIL 7 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE WARNING FOR THE LAS VEGAS VALLEY...WHICH IS IN EFFECT UNTIL 7 AM PST WEDNESDAY. * EXPECTED TEMPERATURES: 22 TO 29 DEGREES. * GREATEST IMPACT AREAS: OUTLYING AREAS OF THE VALLEY SUCH AS SLOAN...PARTS OF HENDERSON...MOUNTAINS EDGE...AND PARTS OF NORTH LAS VEGAS. * WINDS: LIGHT AND VARIABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION AND MAY DAMAGE EXPOSED PLUMBING SUCH AS POOL EQUIPMENT. && $$ AZZ002-036-CAZ527-NVZ021-071500- /O.CON.KVEF.FZ.W.0003.111207T0800Z-111207T1500Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 827 PM PST TUE DEC 6 2011 /927 PM MST TUE DEC 6 2011/ ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT PST /1 AM MST/ TONIGHT TO 7 AM PST /8 AM MST/ WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT PST /1 AM MST/ TONIGHT TO 7 AM PST /8 AM MST/ WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * EXPECTED TEMPERATURES: 26 TO 33 DEGREES. * GREATEST IMPACT AREAS: OVERTON BEACH...CALLVILLE BAY...BOULDER BEACH...WILLOW BEACH...COTTONWOOD COVE...LAUGHLIN/BULLHEAD CITY... NEEDLES AND LAKE HAVASU CITY. * WINDS: LIGHT AND VARIABLE...EXCEPT LOCALLY UP TO 10 MPH BELOW HOOVER DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MORGAN
068 WWUS75 KVEF 070831 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1231 AM PST WED DEC 7 2011 ...FIRST FREEZE OF THE SEASON TONIGHT THROUGH EARLY THIS MORNING FOR MOST OF THE COLORADO RIVER VALLEY... ...HARD FREEZE POSSIBLE IN OUTLYING AREAS OF THE LAS VEGAS VALLEY OVERNIGHT... AZZ002-036-CAZ527-NVZ020-021-071215- /O.CON.KVEF.FZ.W.0003.000000T0000Z-111207T1500Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-LAS VEGAS VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...LAS VEGAS... NORTH LAS VEGAS...HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS... MOUNTAINS EDGE...SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN 1231 AM PST WED DEC 7 2011 /131 AM MST WED DEC 7 2011/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PST /8 AM MST/ THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PST /8 AM MST/ THIS MORNING FOR LAKE HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA...SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY...AND THE LAS VEGAS VALLEY. * EXPECTED TEMPERATURES: 26 TO 33 DEGREES...LOCALLY TO NEAR 20 DEGREES OVER THE SOUTHERN PORTION OF THE LAS VEGAS VALLEY. * GREATEST IMPACT AREAS: AREAS ALONG THE RIVER INCLUDE OVERTON BEACH...CALLVILLE BAY...BOULDER BEACH...WILLOW BEACH...COTTONWOOD COVE...LAUGHLIN/BULLHEAD CITY...NEEDLES AND LAKE HAVASU CITY. WITHIN THE LAS VEGAS VALLEY THE MOST PRONE AREAS WILL BE SEVEN HILLS...BLUE DIAMOND...AND MOUNTAINS EDGE. * WINDS: LIGHT AND VARIABLE...EXCEPT LOCALLY UP TO 10 MPH BELOW HOOVER DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
978 WWUS75 KVEF 071009 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 209 AM PST WED DEC 7 2011 ...FIRST FREEZE OF THE SEASON THROUGH EARLY THIS MORNING FOR MUCH OF THE COLORADO RIVER VALLEY... ...HARD FREEZE POSSIBLE IN OUTLYING AREAS OF THE LAS VEGAS VALLEY OVERNIGHT... AZZ002-036-CAZ527-NVZ020-021-071600- /O.EXT.KVEF.FZ.W.0003.000000T0000Z-111207T1600Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-LAS VEGAS VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...LAS VEGAS... NORTH LAS VEGAS...HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS... MOUNTAINS EDGE...SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN 209 AM PST WED DEC 7 2011 /309 AM MST WED DEC 7 2011/ ...FREEZE WARNING NOW IN EFFECT UNTIL 8 AM PST /9 AM MST/ THIS MORNING... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 8 AM PST /9 AM MST/ THIS MORNING FOR LAKE HAVASU AND FORT MOHAVE...LAKE MEAD NATIONAL RECREATION AREA...SAN BERNARDINO COUNTY UPPER COLORADO RIVER VALLEY...AND THE LAS VEGAS VALLEY. * EXPECTED TEMPERATURES: 26 TO 33 DEGREES...LOCALLY TO NEAR 20 DEGREES OVER THE SOUTHERN PORTION OF THE LAS VEGAS VALLEY. * GREATEST IMPACT AREAS: AREAS ALONG THE RIVER INCLUDE OVERTON BEACH...CALLVILLE BAY...BOULDER BEACH...WILLOW BEACH... COTTONWOOD COVE...LAUGHLIN/BULLHEAD CITY...NEEDLES AND LAKE HAVASU CITY. WITHIN THE LAS VEGAS VALLEY THE MOST PRONE AREAS WILL BE SEVEN HILLS...BLUE DIAMOND...AND MOUNTAINS EDGE. * WINDS: LIGHT AND VARIABLE...EXCEPT LOCALLY UP TO 10 MPH BELOW HOOVER DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
958 WWUS75 KVEF 071552 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 752 AM PST WED DEC 7 2011 AZZ002-036-CAZ527-NVZ020-021-071700- /O.EXP.KVEF.FZ.W.0003.000000T0000Z-111207T1600Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-LAS VEGAS VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...LAS VEGAS... NORTH LAS VEGAS...HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS... MOUNTAINS EDGE...SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...LAUGHLIN 752 AM PST WED DEC 7 2011 /852 AM MST WED DEC 7 2011/ ...FREEZE WARNING WILL EXPIRE AT 8 AM PST OR 9 AM MST... THE FREEZE WARNING FOR THE LAS VEGAS VALLEY...LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE AND THE COLORADO RIVER VALLEY OF EASTERN SAN BERNARDINO COUNTY WILL EXPIRE AT 8 AM PST OR 9 AM MST. TEMPERATURES ARE ON THE RISE QUICKLY THIS MORNING WITH MOST LOCATIONS ALREADY ABOVE FREEZING. THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. EVEN THOUGH SOME FREEZING TEMPERATURES ARE EXPECTED ACROSS PARTS OF THE LAS VEGAS THE NEXT FEW NIGHT...THE COLDEST TEMPERATURES WHICH MAY HAVE CAUSED BROKEN IRRIGATION PIPES OR POOL PIPES HAS PASSED. DO NOT ANTICIPATE THE NEED FOR ADDITIONAL FREEZE WARNINGS. $$ PIERCE
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this freeze warning went out at Dec 6, 9:20 AM PST, 5 hours 6 minutes earlier.
Area forecast discussion, Dec 6, 9:20 AM PST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
920 AM PST TUE DEC 6 2011
.SYNOPSIS...DRY CONDITIONS EXPECTED OVER THE AREA THROUGH THE END OF
THE WEEK WITH TEMPERATURES WARMING TO NEAR NORMAL BY THURSDAY AND
FRIDAY.
&&
.UPDATE...FREEZE WARNING WORKED OUT WELL FOR LAS VEGAS AS ENTIRE
VALLEY OBSERVED FREEZING TEMPERATURES. AS OF 9 AM...ALLOWED THE
WARNING TO EXPIRE AS TEMPERATURES RISING ABOVE FREEZING.
ONLY SHORT TERM CONCERN WILL BE IF THE FIRST FREEZE OF THE SEASON
OCCURS AROUND LAKE MEAD AND THE LOWER COLORADO RIVER VALLEY
WEDNESDAY MORNING. TAKE A CLOSE LOOK AT THIS WITH AFTERNOON
PACKAGE.
&&
.PREV DISCUSSION...
246 AM PST TUE DEC 6 2011
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...NORTHERLY FLOW ALOFT
OVER THE SOUTHERN GREAT BASIN AND MOHAVE DESERT WILL TRANSITION TO
NORTHWEST FLOW ON WEDNESDAY BEFORE A WEAK SHORT WAVE TROUGH MOVES
ACROSS THE AREA ON THURSDAY INTO THURSDAY NIGHT. ALTHOUGH A FEW
CLOUDS WILL LIKELY BE SEEN WITH THIS WEAK TROUGH...OVERALL DRY
CONDITIONS LOOKED FOR THROUGH THE SHORT TERM. THE MAIN CONCERN
DURING THE SHORT TERM WILL BE TEMPERATURES. GENERAL FREEZE IS
OCCURRING ACROSS THE LAS VEGAS VALLEY THIS MORNING WITH THE CURRENT
FREEZE WARNING REMAINING IN EFFECT THROUGH MID MORNING. QUESTION
BECOMES THE LOW TEMPERATURES ON WEDNESDAY MORNING. HEIGHTS/THICKNESS
INCREASE GOING INTO WEDNESDAY MORNING ALONG WITH A SLIGHT INCREASE
IN HIGH LEVEL MOISTURE...SHOULD BRING MORNING LOWS UP A FEW DEGREES.
AT THE SAME TIME...LOWS ALONG THE COLORADO RIVER VALLEY MAY DROP A
FEW MORE DEGREES FROM THIS MORNING DUE TO LESS NORTH WINDS BUT THIS
MAY BE OFFSET BY THE WARMING EXPECTED. WILL NOT ISSUE ANOTHER FREEZE
WARNING FOR THE LAS VEGAS VALLEY WITH THIS PACKAGE...BUT WILL
CONTINUE WITH THE FREEZE WATCH FOR THE COLORADO RIVER VALLEY FOR
WEDNESDAY MORNING DUE TO THE UNCERTAINTY THAT STILL REMAINS ON LOW
TEMPERATURES. OVERALL THOUGH...DAYTIME TEMPERATURES TO SLOWLY
WARM INTO THURSDAY WITH HIGHS ON THURSDAY BEING NEAR TO SLIGHTLY
BELOW NORMAL.
.LONG TERM...FRIDAY THROUGH EARLY NEXT WEEK...WEAK RIDGING WILL BE
IN PLACE OVER THE WEEKEND WHICH WILL RESULT IN MAINLY CLEAR SKIES
AND ALLOW TEMPERATURES TO INCREASE SLIGHTLY TO JUST BELOW NORMAL FOR
THIS TIME OF YEAR. ON SATURDAY...A LOW PRESSURE SYSTEM OFF THE
PACIFIC NORTHWEST COAST WILL BEGIN TO DROP SOUTH...BUT THERE ARE
SIGNIFICANT DIFFERENCES BETWEEN MODELS REGARDING THE TRACK...WHETHER
IT REMAINS OFFSHORE OR INLAND. IN BOTH SCENARIOS...THE LOW POSITION
BY LATE MONDAY AFTERNOON IS FORECAST TO BE OVER SOUTHERN CALIFORNIA
AND HAVE INTRODUCED POPS/INCREASED CLOUD COVER AT MOST LOCATIONS
THEN THROUGH TUESDAY MORNING. IF MODELS TREND MORE TOWARDS THE
OFFSHORE SOLUTION...IT WOULD BE MORE OF A PRECIPITATION EVENT ACROSS
THE SOUTHERN HALF OF THE FORECAST AREA. IF MODELS TREND TOWARDS THE
INLAND TRACK...IT WOULD LIKELY BE A MARGINAL PRECIP EVENT AND MAIN
IMPACTS WOULD SIMPLY BE A DECREASE IN TEMPS AND BREEZY/WINDY
CONDITIONS ACROSS THE MOJAVE DESERT. THE CURRENT FORECAST IS A
COMPROMISE...BUT FAVORS THE OFFSHORE SOLUTION.
&&
.AVIATION...FOR MCCARRAN...WINDS WILL BE LIGHT AND VARIABLE
TODAY...WITH MAINLY CLEAR SKIES.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...MOST LOCATIONS WILL SEE RELATIVELY LIGHT WINDS
TODAY...EXCEPT FOR DOWN THE COLORADO RIVER VALLEY WHERE NORTH WIND
GUSTS UP TO 25 KTS WILL BE POSSIBLE FROM KIFP TO KEED. SKIES WILL BE
MAINLY CLEAR.
**NOTE: THE TAF FOR SITE KDRA (DESERT ROCK, NV) WILL BE
DISCONTINUED. THE FINAL ISSUANCE WILL BE ON 07 DEC 2011 AT 12Z**
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FREEZE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR NVZ021.
AZ...FREEZE WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR AZZ002-036.
CA...FREEZE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR CAZ527.
&&
UPDATE...PIERCE
PREV DISCUSSION...JENSEN/KENNEDY
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Dec 6, 12:23 PM PST, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 1223 PM PST TUE DEC 6 2011 AZZ001-003-CAZ519>526-NVZ014>020-022-070800- NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 1223 PM PST TUE DEC 6 2011 /123 PM MST TUE DEC 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ002-036-CAZ527-NVZ021-070800- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 1223 PM PST TUE DEC 6 2011 /123 PM MST TUE DEC 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY...HOWEVER OVERNIGHT LOW TEMPERATURES MAY REACH FREEZING OR BELOW. A FREEZE WATCH REMAINS IN PLACE FOR LATE THIS EVENING THROUGH EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FREEZE WATCH REMAINS IN EFFECT THROUGH EARLY WEDNESDAY MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Freeze Warnings in Nevada, 2011Freeze Warnings in California, 2011Freeze Warnings in Arizona, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.